Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On associative division algebras of prime degree


Author: A. A. Albert
Journal: Proc. Amer. Math. Soc. 16 (1965), 799-802
MSC: Primary 16.46; Secondary 12.10
MathSciNet review: 0179203
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.46, 12.10

Retrieve articles in all journals with MSC: 16.46, 12.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0179203-9
PII: S 0002-9939(1965)0179203-9
Article copyright: © Copyright 1965 American Mathematical Society